Search Results

There are 31119 results for: content related to: On Cui-Kano's Characterization Problem on Graph Factors

  1. Amalgams and χ-Boundedness

    Journal of Graph Theory

    Volume 84, Issue 1, January 2017, Pages: 57–92, Irena Penev

    Version of Record online : 13 JAN 2016, DOI: 10.1002/jgt.22012

  2. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  3. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  4. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  5. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  6. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  7. Crossing Numbers of Periodic Graphs

    Journal of Graph Theory

    Volume 83, Issue 1, September 2016, Pages: 34–43, Zdeněk Dvořák and Bojan Mohar

    Version of Record online : 20 AUG 2015, DOI: 10.1002/jgt.21912

  8. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  9. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  10. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Version of Record online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  11. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Version of Record online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  12. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  13. Finding Minors in Graphs with a Given Path Structure

    Journal of Graph Theory

    Volume 79, Issue 1, May 2015, Pages: 30–47, André Kündgen, Michael J. Pelsmajer and Radhika Ramamurthi

    Version of Record online : 20 JUN 2014, DOI: 10.1002/jgt.21812

  14. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Version of Record online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  15. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Version of Record online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  16. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Version of Record online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  17. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  18. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  19. Coloring Graphs with Dense Neighborhoods

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 323–340, Landon Rabern

    Version of Record online : 9 OCT 2013, DOI: 10.1002/jgt.21768

  20. Graphs Containing Topological H

    Journal of Graph Theory

    Volume 82, Issue 2, June 2016, Pages: 121–153, Jie Ma, Qiqin Xie and Xingxing Yu

    Version of Record online : 30 JUN 2015, DOI: 10.1002/jgt.21891